The Rothberger property on $C_p(\Psi(\mathcal A),2)$
Commentationes Mathematicae Universitatis Carolinae (2016)
- Volume: 57, Issue: 1, page 83-88
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topBernal-Santos, Daniel. "The Rothberger property on $C_p(\Psi(\mathcal A),2)$." Commentationes Mathematicae Universitatis Carolinae 57.1 (2016): 83-88. <http://eudml.org/doc/276758>.
@article{Bernal2016,
abstract = {A space $X$ is said to have the Rothberger property (or simply $X$ is Rothberger) if for every sequence $\langle\,\mathcal U_n:n\in \omega\,\rangle$ of open covers of $X$, there exists $U_n\in \mathcal U_n$ for each $n\in\omega$ such that $X = \bigcup_\{n\in \omega\}U_n$. For any $n\in \omega$, necessary and sufficient conditions are obtained for $C_p(\Psi(\mathcal A),2)^n$ to have the Rothberger property when $\mathcal A$ is a Mrówka mad family and, assuming CH (the Continuum Hypothesis), we prove the existence of a maximal almost disjoint family $\mathcal A$ for which the space $C_p(\Psi(\mathcal A),2)^n\,$ is Rothberger for all $n\in\omega$.},
author = {Bernal-Santos, Daniel},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {1},
pages = {83-88},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {The Rothberger property on $C_p(\Psi(\mathcal A),2)$},
url = {http://eudml.org/doc/276758},
volume = {57},
year = {2016},
}
TY - JOUR
AU - Bernal-Santos, Daniel
TI - The Rothberger property on $C_p(\Psi(\mathcal A),2)$
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 2016
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 57
IS - 1
SP - 83
EP - 88
AB - A space $X$ is said to have the Rothberger property (or simply $X$ is Rothberger) if for every sequence $\langle\,\mathcal U_n:n\in \omega\,\rangle$ of open covers of $X$, there exists $U_n\in \mathcal U_n$ for each $n\in\omega$ such that $X = \bigcup_{n\in \omega}U_n$. For any $n\in \omega$, necessary and sufficient conditions are obtained for $C_p(\Psi(\mathcal A),2)^n$ to have the Rothberger property when $\mathcal A$ is a Mrówka mad family and, assuming CH (the Continuum Hypothesis), we prove the existence of a maximal almost disjoint family $\mathcal A$ for which the space $C_p(\Psi(\mathcal A),2)^n\,$ is Rothberger for all $n\in\omega$.
LA - eng
UR - http://eudml.org/doc/276758
ER -
References
top- Arhangel'skiĭ A.V., Topological Function Spaces, Mathematics and its Applications (Soviet Series), Kluwer Academic Publishers, 1992. MR1144519
- Bernal-Santos D., The Rothberger property on $C_p(X, 2)$, Topology Appl. 196 (2015), 106–119. MR3422736
- Bernal-Santos D., Tamariz-Macarúa Á., The Menger property on $C_p(X,2)$, Topology Appl. 183 (2015), 110–126. MR3310340
- Hurewicz W., 10.1007/BF01216792, Math. Z. 24 (1926), 401–421. MR1544773DOI10.1007/BF01216792
- Just W., Miller W., Scheepers M., Szeptycki J., 10.1016/S0166-8641(96)00075-2, Topology Appl. 73 (1996), 241–266. MR1419798DOI10.1016/S0166-8641(96)00075-2
- Hrušák M., Szeptycki P.J., Tamariz-Mascarúa Á., 10.1016/j.topol.2004.09.009, Topology Appl. 148 (2005), no. (1-3), 239–252. MR2118968DOI10.1016/j.topol.2004.09.009
- Rothberger F., Eine Verschärfung der Eigenschaft C, Fund. Math. 30 (1938), 50–55.
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.